| Model Number |
MMT-722NAL |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Visual Prompts will not Clear (2281); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump all the buttons were not responding and had frozen display.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated insulin pump had unexpected restart alarm and they were unable to clear the alarm.Customer were unable to complete troubleshooting.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
No frozen screen or blank display noted.Device time/clock moved.Device had unresponsive all buttons due to moisture damage lcd board.Unable to perform operating currents, self-test, a21 error test and displacement test or verify a21 alarm due to unresponsive button.